PL EN


Preferences help
enabled [disable] Abstract
Number of results
2019 | 116 | 115-127
Article title

Riesz triple probabilisitic of almost lacunary Cesáro C111 statistical convergence of Γ3 defined by a Musielak Orlicz function

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper we study the concept of almost lacunary statistical Cesáro of Γ3 over probabilistic p- metric spaces defined by Musielak Orlicz function. Since the study of convergence in PP-spaces is fundamental to probabilistic functional analysis, we feel that the concept of almost lacunary statistical Cesáro of Γ3 over probabilistic p- metric spaces defined by Musielak in a PP-space would provide a more general framework for the subject.
Year
Volume
116
Pages
115-127
Physical description
Contributors
author
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • Department of Mathematics, SASTRA University, Thanjavur - 613 401, India
  • Department of Mathematics, Inonu University, 44280, Malatya, Turkey
References
  • T. Apostol. Mathematical Analysis. Addison-Wesley, London, 1978.
  • A. Esi. On some triple almost lacunary sequence spaces defined by Orlicz functions. Research and Reviews: Discrete Mathematical Structures 1(2) (2014) 16–25.
  • A. Esi, M. N. Catalbas. Almost convergence of triple sequences. Global Journal of Mathematical Analysis 2(1) (2014) 6–10.
  • Esi, E. Savas. On lacunary statistically convergent triple sequences in probabilistic normed space. Appl. Math. Inf. Sci. 9(5) (2015) 2529–2534.
  • R. Deepmala, L. N. Mishra, N. Subramanian. Characterization of some Lacunary χ_(A_uv)^2- convergence of order α with p- metric defined by mn sequence of moduli Musielak. Applied Mathematics & Information Sciences Letters 4(3) (2016) 119–126.
  • R. Deepmala, N. Subramanian, V. N. Mishra. Double almost (λ_m μ_n) in χ^2- Riesz space. Southeast Asian Bull. Math. 41 (2017) 385–395.
  • G. H. Hardy. On the convergence of certain multiple series. Proc. London Math. Soc. (2) 1 (1904) 124–128.
  • N. Nakano. Concave modular. J. Math. Soc. Japan 5(1) (1953) 29–49.
  • P. K. Kamthan, M. Gupta. Sequence spaces and series. Lecture Notes, Pure and Applied Mathematics, 65 Marcel Dekker, Inc. New York, 1981.
  • H. Kizmaz. On certain sequence spaces. Canad. Math. Bull. 24(2) (1981) 169–176.
  • J. Lindenstrauss, L. Tzafriri. On Orlicz sequence spaces. Israel J. Math. 10 (1971) 379–390.
  • J. Musielak. Orlicz spaces. Lectures Notes in Math., 1034, Springer-Verlag, 1983.
  • A. Sahiner, M. Gurdal, F. K. Duden. Triple sequences and their statistical convergence. Selcuk J. Appl. Math. 8(2) (2007) 49–55.
  • T. V. G. Shri Prakash, M. Chandramouleeswaran, N. Subramanian. Lacunary triple sequence Γ^3 of Fibonacci numbers over probabilistic p-metric spaces. International Organization of Scientific Research 12(1) (2016) 10–16.
  • N. Subramanian, A. Esi. Some new semi-normed triple sequence spaces defined by a sequence of moduli. Journal of Analysis & Number Theory 3(2) (2015) 121–125.
  • N. Subramanian, A. Esi and M.Aiyub, Riesz triple probabilistic of almost lacunary Cesaro C111 statistical convergence of 3 defined by Musielak Orlicz Function, World Scientific News 96 (2018) 96-107.
  • A. Esi, N. Subramanian and A. Esi, On triple sequence space of Bernstein operator of rough − convergence Pre-Cauchy sequences. Proyecciones Journal of Mathematics, 36 (4), pp. 567-587, (2017).
  • A. Esi, N. Subramanian and A. Esi, Triple rough statistical convergence of sequence of Bernstein operators, Int. J. Adv. Appl. Sci. 4(2) (2017) 28-34.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-f17aa9ab-d1ff-4dfd-a889-90cd6e83fba3
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.